Date of Original Version

1-1-2013

Type

Article

Rights Management

This is the author’s version of a work that was accepted for publication. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version is available at http://dx.doi.org/10.1016/j.spa.2012.10.011

Abstract or Description

We provide sufficient conditions for the existence and uniqueness of solutions to a stochastic differential equation which arises in the price impact model developed by Bank and Kramkov (2011) [1] and [2]. These conditions are stated as smoothness and boundedness requirements on utility functions or Malliavin differentiability of payoffs and endowments.

DOI

http://dx.doi.org/10.1016/j.spa.2012.10.011

Included in

Mathematics Commons

Share

COinS
 

Published In

Stochastic Processes and their Applications, 123, 3, 1160-1175.